# SDR VNAA2017110511101

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10135
- Aircraft time: 32,235 hours, 31,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW HAD A SMOKE BURNING ODOR WHEN THEY TURNED ON THE PACKS,  MX INSPECTED AND FOUND THE RT PACK CAUSING THE ODOR.
